# SDR UALA2011121906960

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,358 hours, 11,313 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID LEAKING FROM AFT LOWER TRAILING EDGE OF RUDDER.  SECURED LINE AND FITTING 'B' NUT CENTER PCA AND LEAK CHECKED OKAY.
